# SDR DALA2024072307405

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0457437) CORROSION ON FLOOR SUPPORT AT RBL 53 BTW STA 291.5 AND STA 345 IN PAX CABIN. FLOOR SUPPORT (CHORD)AT RBL 53 BTW STA 260 AND STA 360 IN PAX CABIN (W1) WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR.4.B AND SRM 51-40-02-0G.
